MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD 23MM CURVED CIRCULAR, 18CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD 23MM CURVED CIRCULAR, 18CM SHAFT; STAPLE, IMPLANTABLE
Catalog Number CDH23P
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 5/19/2025 d4 batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an esophageal surgery, anvil could not locked on trocar after fired.Changed another one to continue the surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
PWRD 23MM CURVED CIRCULAR, 18CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22044439
Report Number3005075853-2025-03693
Device Sequence Number8781991
Product Code GDW
UDI-Device Identifier10705036015369
UDI-Public(01)10705036015369(17)270930(10)M9A799
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH23P
Device Lot NumberM9A799
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown